# SDR AALA20170111018

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 93,353 hours, 14,884 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING FLIGHT AN EICAS AMBER ANTISKID MESSAGED GENERATED ACCOMPANIED BY ILLUMINATION OF THE OVERHEAD AMBER ANTISKID LIGHT. ACCOMPLISHED WIRING CHECK OF NR 6 AND NR 7 WHEEL TRANSDUCER TO ANTISKID/AUTOBRAKE CONTROLLER IAW WDM 32-42-11 AND ANTISKID SYSTEM OPERATIONAL TEST IAW AMM 32-42-00-715-001. NO FAULTS FOUND. SYSTEM CHECKS NORMAL.
